# SDR ASAA2020082763093

- Difficulty date: August 26, 2020
- Submitted: August 27, 2020
- Operation: Air carrier
- Aircraft: N492AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44110
- Aircraft time: 18,310 hours, 5,883 cycles
- System (JASC): 2430 · DC Generating System
- Part: Warning Light
- Condition: False Activation
- Location: Electrical
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

AFTER ENGINE START, OVERHEAD ELECTRICAL "ELEC" LIGHT ILLUMINATED.  GROUNDED - YES.  ACCOMPLISHED B737-900 FIM 24-31 TASK 801.  STATIC INVERTER INOP I FAULT DISPLAYED.  ACCOMPLISHED FIM 24-34 TASK 801.  FAULT CLEARS AND OPS NORMAL.
